# SDR CA130411018

- Difficulty date: March 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Part number: AS3209222
- Condition: Damaged
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 OIL PRESS ERRATIC THEN DROPPED AND WARNING LIGHT CAME ON.  OIL PRESSURE STABILIZED AT 15 PSI AND THE PROPELLER RPM ROLLED BACK 2 DURING APPROACH.  DURING TAXI IN, OIL PRESSURE DROPPED TO 3 PSI AND THE ENGINE WAS SHUTDOWN.  THE NR 2 OIL PRESSURE LIGHT HAD REMAINED ON FOR 20 MINUTES.  THE OIL LEAK WAS CAUSED BY A CUT OIL COOLER HOSE O-RING. THE OIL COOLER SHROUD WAS REPLACED THE NIGHT BEFORE. ENGINE REPLACED DUE TO OPERATING WITH LOW OIL PRESSURE. A9270-1, OIL COOLER HOSE, AS3209-222, O-RING.
